# SDR ASAA2025102261892

- Difficulty date: October 22, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 13,446 hours, 3,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATERY PACK CAPACITY CK FAILED AT FWD ENTRY L/H, AFT ENTRY LT, AND 17-23 ROWS LOCATION. SRXR430X. GROUNDED - YES. REMOVED AND REPLACED BATTERY POWER SUPPLY AT M1671 AND BATTERY PACKS AT 1673, AND M1675 FED LH AND AFT LH AND PERFORMED OPS CHECK TESTED GOOD IAW B737 AMM 33-51-06-960-803 AND AMM 33-51-06-960-802. SRXR430X. (S/N 461612)
